Im a 34 y/o female. On the 10th of may something strange happened to me. I was lying in bed and all of a sudden i felt strange. I got out of bed and I had this staggering walk..and my speech was either absent or slurred. I was at home of course...but my surroundings seemed unfamiliar. I was taken to the ER and all the lab work and CT came back normal. i was given medication for the jerking and sent home. Later that week I was hospitalized because I continued to have episodes of slurred speech...weakness in my legs. I had an MRI and it was normal. As of today, i continue to have these symptoms along woth other unexplained symptoms. They include...feeling like I'm floating at times, slurred speesch or unable to speak, shaking of hand or foot or both,strange smell (like something is burning), a chill sensation on the skin, a sudden overwhelmed feeling. Those are all I can point out at this time. Besides the fact that when these attacks are over, I'm really really tired..and have pain or weakness in my legs. Could this be some type of seizure?
hiya, im not right sure and i dont want to get you worried but my boyfriend has suffered epilepsy for years, it comes and goes at stressful times, he is now having them now and he feels like you, he has to be bed bound some days cause his legs are so sore after the seizures, he also feels like he is in a day dream all day, has bad headaches, he takes epilim, maybe you should go see your doctorv and expres your concerns, let me know what happens if you do,
I can relate to your situation. I am a 37 year old female with 2 children at home. I have fibromyalgia and Chronic Fatigue Syndrome. I suffer from anxiety and situational depression but suffered a terrible episode over a year ago that sent me to the er. I had neurological shocks, slurred speech, loss of use of my muscles, head jerking and extreme fatigue. They too sent me home with meds for the convulsing. I have been on seveeral different meds over the past 4 years a and recently started on a diet pill called phentermine. It affects the central nervous system and the effects on you CNS can be heightened when paired with another med like celexa that I am on. It produces too much seritonin into the blood stream and becomes toxic. Also look up some info on cerebral hyperexcitabiity. It is like sensory overload in the brain and the body cannot handle it. I hope you don't drink any diet drinks. These too are toxic and can cause slurred speech and loss of memory. I wish i would have known that 17+ years ago. I am now off aspartame and avoid splenda too. I hope this has helped you. I'm going to start by eliminating my diet pill and go from there.